# SDR SWI2025F00678

- Difficulty date: May 14, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST REMOVAL: CORROSION IN SHEAR CLIP FR.90A BETWEEN STR. 23L-25L.  (C-CHECK RO 05/27/2025)REMOVED AND REPLACED FR 90A BETWEEN STGR 17R-17L REF. EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. REPLACED WITH OEM PART AND REPAIR DOES NOT EFFECT WEIGHT AND BALANCE.
